Takip et
Ayhan Aydin
Ayhan Aydin
Matematik Bölümü Profesör, Atılım Üniversitesi
atilim.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Symplectic and multi-symplectic methods for coupled nonlinear Schrödinger equations with periodic solutions
A Aydın, B Karasözen
Computer Physics Communications 177 (7), 566-583, 2007
592007
Symplectic and multisymplectic Lobatto methods for the “good” Boussinesq equation
A Aydın, B Karasözen
Journal of mathematical physics 49 (8), 2008
352008
Multisymplectic integration of N-coupled nonlinear Schrödinger equation with destabilized periodic wave solutions
A Aydın
Chaos, Solitons & Fractals 41 (2), 735-751, 2009
312009
Multi-symplectic integration of coupled non-linear Schrödinger system with soliton solutions
A Aydin, B Karasözen
International Journal of Computer Mathematics 86 (5), 864-882, 2009
232009
Multisymplectic box schemes for the complex modified Korteweg–de Vries equation
A Aydın, B Karasözen
Journal of mathematical physics 51 (8), 2010
222010
Conservative finite difference schemes for the chiral nonlinear Schrödinger equation
MS Ismail, KS Al-Basyouni, A Aydin
Boundary Value Problems 2015, 1-14, 2015
142015
Lobatto IIIA–IIIB discretization of the strongly coupled nonlinear Schrödinger equation
A Aydın, B Karasözen
Journal of computational and applied mathematics 235 (16), 4770-4779, 2011
112011
A nonstandard numerical method for the modified KdV equation
A Aydin, C Koroglu
Pramana 89, 1-6, 2017
72017
An Unconventional Finite Difference Scheme for Modified Korteweg‐de Vries Equation
C Koroglu, A Aydin
Advances in Mathematical Physics 2017 (1), 4796070, 2017
62017
An unconventional splitting for Korteweg de Vries-Burgers equation
A Aydin
European Journal of Pure and Applied Mathematics 8 (1), 50-63, 2015
62015
Inverse spectral problem for finite Jacobi matrices with zero diagonal
A Aydin, GS Guseinov
Inverse Problems in Science and Engineering 23 (8), 1267-1282, 2015
42015
Global energy preserving model reduction for multi-symplectic PDEs
M Uzunca, B Karasözen, A Aydın
Applied Mathematics and Computation 436, 127483, 2023
32023
Conservative schemes for three coupled nonlinear Schrödinger equation
S Ertug, A Aydin
Applied Mathematical and Computational Sciences 8 (2), 43-66, 2016
32016
Multisymplectic schemes for the complex modified Korteweg-de Vries equation
A Aydin, B Karasözen
Numerical Analysis and Applied Mathematics: International Conference on …, 2008
22008
Operator Splitting of the KdV‐Burgers Type Equation with Fast and Slow Dynamics
A Aydin, B Karasözen
AIP Conference Proceedings 1309 (1), 562-566, 2010
12010
Geometric integrators for coupled nonlinear Schrödinger equation
A Aydın
Middle East Technical University, 2005
12005
Structure-preserving model reduction of multi-symplectic PDEs.
M Uzunca, B Karasözen, A Aydin
CoRR, 2022
2022
A convergent two-level linear scheme for the generalizedRosenau-KdV-RLW equation
A Aydin
Turkish Journal of Mathematics 43 (5), 2226-2245, 2019
2019
Energy Preserving Integration of Zakharov System
C Akkoyunlu, B Karasözen, A Aydın
2011
SEMIEXPLICIT MULTISYMPLECTIC INTEGRATION OF NONLINEAR SCHRÖDINGER EQUATION
A AYDIN, B KARASÖZEN
Further Progress In Analysis, 717-726, 2009
2009
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20